Alert archive / Michigan / High Wind Warnings in 2006

High Wind Warning 2, NWS Marquette, MI

October 31, 2006Houghton County, Keweenaw County, Michigan

NWS Marquette, MI issued this high wind warning at Oct 31, 2006, 3:33 AM EST for Houghton County, Keweenaw County, Michigan. It took effect at Oct 31, 2006, 4:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 31, 2006, 3:33 AM EST (08:33 UTC)
In effect from
Oct 31, 2006, 4:00 AM EST
Expired
Oct 31, 2006, 9:52 AM EST
In force
6 hr
Issued by
NWS Marquette, MI

Counties Houghton County, MI, Keweenaw County, MI

The radar

The Marquette radar (KMQT), 95 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 8.6 hours before the alert went out and 397 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2006-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2006-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1199 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
313 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KMQT 310833
NPWMQT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
333 AM EST TUE OCT 31 2006

...STRONG WEST WINDS OVER UPPER MICHIGAN THROUGH WEDNESDAY
EVENING...

.THE SHARP DIFFERENCE IN PRESSURE BETWEEN A LOW IN ONTARIO AND
HIGH PRESSURE BUILDING INTO THE PLAINS WILL RESULT IN STRONG WEST
WINDS OVER THE KEWEENAW PENINSULA THROUGH WEDNESDAY. WINDS THERE
WILL GUST TO 60 MPH THIS MORNING...THEN AS HIGH AS 45 TO 50 MPH
THIS AFTERNOON. EXPECT WEST WINDS GUSTING TO 45 MPH AT TIMES
TONIGHT THROUGH WEDNESDAY OVER THE KEWEENAW.

MIZ001-003-311500-
/O.NEW.KMQT.HW.W.0002.061031T0900Z-061031T1500Z/
/O.EXT.KMQT.WI.Y.0007.061031T1500Z-061102T0000Z/
KEWEENAW-NORTHERN HOUGHTON-
INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK
333 AM EST TUE OCT 31 2006

...HIGH WIND WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING...
...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. THE
WIND ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
EST WEDNESDAY. 

WEST WINDS GUSTING TO 60 MPH WILL CONTINUE UNTIL LATE MORNING. EXPECT
THE WIND GUSTS TO SUBSIDE A BIT THIS AFTERNOON...BUT CONTINUE AS
HIGH AS 45 TO 50 MPH. THE STRONGEST WINDS WILL FAVOR THE WEST SIDE
AND HIGHER TERRAIN OF THE KEWEENAW PENINSULA FROM FREDA AND
HOUGHTON TO EAGLE HARBOR AND PHOENIX. WEST WINDS WILL CONTINUE TO
GUST TO 45 MPH AT TIMES TUESDAY NIGHT INTO WEDNESDAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND POWER OUTAGES.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
KC
1 follow-up statement
000 
WWUS73 KMQT 311452
NPWMQT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
952 AM EST TUE OCT 31 2006

...STRONG WEST WINDS OVER UPPER MICHIGAN INTO THIS EVENING...

.THE SHARP DIFFERENCE IN PRESSURE BETWEEN A LOW IN ONTARIO AND
HIGH PRESSURE BUILDING INTO THE PLAINS WILL RESULT IN STRONG WEST
WINDS OVER THE KEWEENAW PENINSULA THROUGH WEDNESDAY. WINDS THERE
WILL GUST TO 50 MPH TODAY AND THEN DECREASE TO 40 MPH BY THIS
EVENING. 

MIZ001-003-010000-
/O.CAN.KMQT.HW.W.0002.000000T0000Z-061031T1500Z/
/O.EXT.KMQT.WI.Y.0007.061031T1500Z-061101T0000Z/
KEWEENAW-NORTHERN HOUGHTON-
INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK
952 AM EST TUE OCT 31 2006

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS CANCELLED THE HIGH
WIND WARNING. A WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING.

WEST WINDS GUSTING TO 50 MPH WILL SUBSIDE TO 40 MPH BY THIS
EVENING. THE STRONGEST WINDS WILL FAVOR THE WEST SIDE AND HIGHER
TERRAIN OF THE KEWEENAW PENINSULA FROM FREDA AND HOUGHTON TO EAGLE
HARBOR AND PHOENIX. WEST WINDS WILL CONTINUE TO GUST TO 40 MPH AT
TIMES TUESDAY NIGHT INTO WEDNESDAY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED AND/OR GUSTS GREATER THAN OR EQUAL TO 45 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

VOSS

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this high wind warning went out at Oct 30, 3:45 PM EST, 11 hours 48 minutes earlier.

Area forecast discussion, Oct 30, 3:45 PM EST, 11 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
345 PM EST MON OCT 30 2006

.DISCUSSION...

INCREASE IN WINDS ARE MAIN CONCERN NEXT 12-24 HRS.

SHARP SHORTWAVE TROF AND SFC LOW ARE OVR SW MN. CURRENT PRES OF LOW
IS AROUND 993MB NEAR KMSP. 3HR PRESSURE FALLS POINT TO LOW MOVING NE
INTO W LK SUPERIOR TONIGHT AND LIFTING N OF LK SUPERIOR INTO ONTARIO
ON TUE. WINDS ALREADY HOWLING OVR FAR W LK SUPERIOR WITH PRESSURE
FALLS TO THE SW. DISW4 AND SHIP NEAR GRAND MARAIS MN REPORTING NE
WINDS TO 40KT. TRICKY WIND FCST INITIALLY AS LOW TRACKS RIGHT INTO W
LK SUPERIOR. STRONG NE WINDS WILL DIMINISH BRIEFLY THIS EVENING AS
LOW NEARS...THEN SWING AROUND TO THE W AND INCREASE BY LATE TONIGHT
AS LOW LIFTS N OF KEWEENAW PENINSULA. TIGHT PRES GRADIENT/SHARP PRES
RISES/SHARP COLD AIR ADVECTION (H85 TEMP OF +8C AT 06Z IN BARAGA
FALLING TO -4C BY 12Z) WILL ALLOW WINDS TO RAPIDLY INCREASE AFT 09Z
OVR KEWEENAW AND EVENTUALLY ACROSS ALL CWA INTO THU. STRONG WINDS
ARE OBSERVED TODAY OVR S DAKOTA WITH GUSTS INTO THE 40-45KT RANGE.
THIS BELT OF STRONGER WINDS AT H95-H85 PROGGED TO RIDE INTO W CWA BY
12Z TUE. IN ADDITION...USUALLY IT IS A WEST WIND DIRECTION THAT WILL
YIELD STRONGEST WINDS ON KEWEENAW. ALL IN ALL...A VERY WINDY TIME...
ESPECIALLY 10Z TONIGHT THROUGH 18Z TUE WHEN SUPPLEMENTAL FACTORS OF
MAX PRES RISE/COLD AIR ADVECTION WILL BOOST MIXING. GOING HIGH END
GALES ON LK SUPERIOR AND WIND ADVY FOR HOUGHTON/KEWEENAW COUNTIES
REMAIN IN TACT...STARTING TIME OF 09Z LOOKS FINE. DID START GALE OVR
LK SUPERIOR RIGHT AWAY THOUGH WITH STRONG NE WINDS BEING OBSERVED
ATTM. NO OTHER WIND ADVISORIES WERE ISSUED FOR AREAS AWAY FM
KEWEENAW ALTHOUGH RIGHT IN WAKE OF FRONT...SOME AREAS MAY SEE BRIEF
SPIKE IN WINDS (ADVY GUSTS POSSIBLE?) WITH ENHANCED MIXING.

PCPN CHANCES LOOK MINIMAL ALL AREAS LATE TONIGHT INTO TUE...EVEN ON
KEWEENAW WHERE LOWER LEVEL TRAJECTORIES ARE BEST FOR LK EFFECT PCPN.
DRY AIR INITIALLY IS MAIN INHIBITOR FOR SYNOPTIC PCPN INTO THE CWA.
SEEMS LIKE A SLIGHT CHANCE THAT TONGUE OF HIGHER PWATS TOWARD AN
INCH COULD SLIP INTO FAR E CWA AS SFC LOW OVR MN LIFTS NE AND MAIN
COLD FRONT SURGES INTO NW WI/W UPR MI. GFS/NAM DO SHOW SOME
ISENTROPIC LIFT AT 295K (H85-H7) AND LOWERING CONDENSATION PRES
DEFICITS OVR FAR E CWA BY 06Z. GFS PRINTS OUT WIDESPREAD LGT QPF
WHILE NAM/RUC13 SHOW ONLY A BIT OVR EAST LK SUPERIOR. DRIER SCENARIO
IS PREFERRED BASED ON SHEAR AMOUNT OF DRY AIR NOTED ON UPSTREAM
SOUNDINGS FM GRB TO DVN WITH DEWPOINT DEPRESSIONS FM H9 TO H5 OF
10-20C. SOUNDINGS SHOW SOME MOISTURE IN THE H9-H8 LAYER AT KCMX AND
H85 TEMPS ARE MARGINAL FOR LK EFFECT SO ONLY HAVE LOW CHANCE POPS
OVR KEWEENAW. SNOW SHOWERS MAY INCREASE LATER TUEDAY AS SOME
WRAPAROUND MOISTURE FM LOW TO THE NORTH WORKS BACK ACROSS LK
SUPERIOR. OTHER THAN THE STRONG WINDS OVR REST OF CWA...DRY WX IS
EXPECTED WITH SOME SUNSHINE BY AFTN.

WED-THU...985MB SFC LOW REMAINS STATIONARY OVR NORTHERN ONTARIO THROUGH
THE PERIOD. RESULT IS TIGHT PRES GRADIENT OVR LK SUPERIOR AND
NORTHERN UPR MI AND STRONG WESTERLY WINDS. NAM/GFS SHOW BLYR WINDS
REMAIN ABOVE 30KT ON INTO WED AFTN WITH LOWER LEVEL CONVERGENCE
PERSISTING OVER KEWEENAW PENINSULA. SOUNDINGS AT BOTH KCMX AND KP59
(COPPER HARBOR) INDICATE POTENTIAL FOR ADVY LEVEL WINDS (AT LEAST IN
GUSTS) INTO WED EVENING. HAVE EXTENDED THE WIND ADVY ON KEWEENAW
PENINSULA THROUGH THAT TIME. SNOW SHOWERS WILL PROBABLY BECOME MORE
OF AN ISSUE ON WED ON THE KEWEENAW AS H9-H85 DELTA T/S INCREASE TO
16C AND MOISTURE IS PRESENT FM H9-H8. SOUNDINGS INDICATE -10C
ISOTHERM LOWERS TO LESS THAN 5KFT...SO BETTER SNOW GROWTH/ACCUMS ARE
EXPECTED DURING THAT TIME. COUPLE NEGATIVES ARE LACK OF MOISTURE
WITHIN LOWEST LEVELS OF ATMOSPHERE AND STRONG WINDS WITHIN MIXED
LAYER. MODEL QPF NOT ALL THAT IMPRESSIVE...BUT THINK IT IS LIKELY
UNDERDOING PCPN. SEEMS THAT AT LEAST IN A CONVERGENCE BAND THE
QPF/SNOW WOULD END UP BEING MORE. HOWEVER...ITS HARD TO PREDICT
EXACT LOCATION OF SUCH A SNOW BAND ATTM.

GFS/NAM/UKMET/ECMWF ALL SHOW SHORTWAVE COMES ACROSS WEST LAKE
SUPERIOR AND KEWEENAW PENINSULA BY 12Z THU. COMBINATION OF MORE THAN
SUFFICIENT INSTABILITY...INCREASE IN MOISTURE/LIFT...AND INVERSION
HEIGHTS RISING TO 10-15KFT SHOULD BOOST LK EFFECT WED NIGHT INTO THU
AM...ESPECIALLY ON KEWEENAW. HEADLINES MAY BE NEEDED FOR HEAVY LK
EFFECT SNOW IF CONVERGENCE IN ANY ONE AREA REMAINS PERSISTENT.
ATTM...BEST CHANCE OF THAT OCCURRING WOULD BE IN NORTHERN PORTIONS
OF KEWEENAW PENINSULA. WILL NEED TO KEEP EYE ON THIS. WINDS SHIFTING
TO THE NW WILL SPREAD LK EFFECT SNOWS INTO GOGEBIC/ONTONAGON THROUGH
BARAGA COUNTIES AND TO AREAS EAST OF MARQUETTE ON INTO THU.
INTENSITY OF SNOW SHOWERS SHOULD BEGIN TO WANE THU NIGHT AS
SHORTWAVE/DEEPER MOISTURE DEPARTS REGION AND INVERSION HEIGHTS DIP
BACK DOWN BLO 5KFT.

FRI THROUGH MON...GOOD AGREEMENT THAT OVERALL EASTERN CANADA NEG
ANOMALY WITH TROFFING OVER GREAT LAKES WILL PERSIST INTO WEEKEND.
LATE WEEKEND GFS/ECMWF/CANADIAN GUIDANCE ALL INDICATE A PACIFIC
ORIGIN SHORTWAVE TROF WILL EJECT INTO SCNTRL CANADA/N PLAINS. SFC
TROUGH WITH THE FEATURE NOT EXPECTED TO BE AS STRONG AS 06Z/12Z GFS
SHOWED. SO...EXPECT A WEAKER TROUGH TO APPROACH REGION LATE SUN INTO
MON. WOULD EXPECT SOME PCPN ON MON DUE TO SHEAR AMOUNT OF THE WARM
AIR ADVECTION PROJECTED WITH H85 TEMPS RISING AT LEAST 10 DEG IN 24
HR. SINCE ADVECTION IN BLYR WILL NOT BE QUITE THAT STRONG KEPT A MIX
OF RAIN AND SNOW FOR PTYPE AS COLD AIR THAT IS ENTRENCHED IN WILL BE
TOUGH TO DISLODGE. UNTIL WARMER AIR ARRIVES MON...COOLER THAN
AVERAGE TEMPS WILL CONTINUE ALONG WITH LK EFFECT SNOW SHOWERS FOR
WNW FLOW AREAS.

&&

.MQT WATCHES/WARNINGS/ADVISORIES...
  WIND ADVISORY FROM 4 AM EST TUESDAY TO 7 PM EST WEDNESDAY FOR
   MIZ001-MIZ003.
  GALE WARNING FOR THE OPEN WATERS OF LAKE SUPERIOR
   THROUGH LATE WEDNESDAY NIGHT.

&&

JLA
Hazardous weather outlook, Oct 30, 4:56 PM EST, 10 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
456 PM EST MON OCT 30 2006

MIZ001-003-311200-
KEWEENAW-NORTHERN HOUGHTON-
456 PM EST MON OCT 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UPPER
MICHIGAN.

.DAY ONE...TONIGHT AND TUESDAY

WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED LATE
TONIGHT THROUGH TUESDAY. THE STRONGEST WINDS WILL OCCUR ALONG THE
WESTERN SHORELINE OF THE KEWEENAW PENINSULA FROM FREDA TO EAGLE
HARBOR AND OVER EXPOSED HIGHER TERRAIN LOCATIONS. SEE THE LATEST
NON-PRECIPITATION WEATHER STATEMENT FOR FURTHER DETAILS.

STRONG WEST WINDS OVER LAKE SUPERIOR WILL PRODUCE WAVES OF 15 TO
20 FEET BY LATE TUESDAY AFTERNOON ALONG THE WEST SHORE OF THE
KEWEENAW PENINSULA. THE HIGH WAVES MAY RESULT IN BEACH EROSION AND
MINOR LAKESHORE FLOODING. SEE THE LATEST LAKESHORE FLOOD STATEMENT
FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY

STRONG WEST WINDS GUSTING TO 40 TO 50 MPH AT TIMES WILL CONTINUE
THROUGH LATE WEDNESDAY. WAVES OF 15 TO 20 FEET POUNDING THE WEST
SHORE OF THE KEWEENAW PENINSULA MAY PRODUCE MINOR LAKESHORE
FLOODING AND BEACH EROSION THROUGH LATE WEDNESDAY NIGHT. SEE THE
LATEST NON-PRECIPITATION WEATHER AND LAKESHORE FLOOD STATEMENTS
FOR MORE DETAILS.

LAKE EFFECT SNOW SHOWERS MAY INTENSIFY LATE WEDNESDAY AFTERNOON
THROUGH THURSDAY MORNING WITH THE POTENTIAL OF A PLOWABLE SNOWFALL
IN PORTIONS OF THE KEWEENAW PENINSULA. THE HEAVIEST SNOWFALL AREA
WOULD LIKELY BE CONFINED WITHIN A FAIRLY NARROW BAND. AT THIS
TIME...IT APPEARS LOCATIONS NORTH OF CALUMET WOULD SEE THE MOST
SNOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MIZ002-311200-
ONTONAGON-
456 PM EST MON OCT 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UPPER
MICHIGAN.

.DAY ONE...TONIGHT AND TUESDAY

WIND GUSTS UP TO 45 MPH ARE POSSIBLE LATE TONIGHT INTO TUESDAY
ALONG THE LAKE SUPERIOR SHORE FROM ONTONAGON TO FOURTEEN MILE
POINT.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY

WAVES OF 15 TO 20 FEET POUNDING LAKESHORE LOCATIONS FROM ONTONAGON
NORTHWARD ALONG THE WEST SIDE OF THE KEWEENAW PENINSULA TUESDAY
INTO WEDNESDAY NIGHT MAY PRODUCE BEACH EROSION AND MINOR LAKESHORE
FLOODING. SEE THE LATEST LAKESHORE FLOOD STATEMENT FOR MORE DETAILS.

LAKE EFFECT SNOW SHOWERS MAY BRIEFLY INTENSIFY LATE WEDNESDAY
NIGHT INTO THURSDAY IN AREAS FAVORED BY NORTHWEST WINDS. SOME
ACCUMULATION IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MIZ004>007-009>014-084-085-311200-
BARAGA-MARQUETTE-ALGER-LUCE-GOGEBIC-IRON-DICKINSON-MENOMINEE-
DELTA-SOUTHERN SCHOOLCRAFT-SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
356 PM CST MON OCT 30 2006 /456 PM EST MON OCT 30 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TONIGHT AND TUESDAY

WEST WIND GUSTS OF 40 TO 45 MPH ARE POSSIBLE LATE TONIGHT INTO
TUESDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LSZ221-241>248-263-264-311200-
KEWEENAW BAY AND HURON BAY FROM LOWER ENTRANCE LIGHT TO PORTAGE
LAKE TO HURON ISLANDS MI-SAXON HARBOR WI TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO MANITOU ISLAND MI-
MANITOU ISLAND TO LOWER ENTRANCE OF PORTAGE CANAL MI-
HURON ISLANDS TO MARQUETTE MI-MARQUETTE TO MUNISING MI-
MUNISING TO GRAND MARAIS MI-GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR, EAST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE, MN, TO A LINE NORTHWARD FROM MANITOU IS. MI, BEYOND 5 NM
AND SOUTH OF THE US/CANADIAN BORDER-
LAKE SUPERIOR, EAST OF A LINE FROM MANITOU IS. MI NORTHWARD
BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER, EXCLUDING
WHITEFISH BAY-
356 PM CST MON OCT 30 2006 /456 PM EST MON OCT 30 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TONIGHT AND TUESDAY

EAST GALE FORCE WINDS TO 45 KNOTS ARE EXPECTED EARLY THIS EVENING
OVER WESTERN LAKE SUPERIOR. WEST GALE FORCE WINDS OF 35 TO 45 KNOTS
ARE EXPECTED OVER ALL OF LAKE SUPERIOR LATE TONIGHT THROUGH TUESDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY

WEST GALE FORCE WINDS OF 35 TO 45 KNOTS ARE EXPECTED OVER ALL OF
LAKE SUPERIOR TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...THEN OVER
EASTERN LAKE SUPERIOR ON THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ221-248-262-311200-
BAY OF GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
LAKE MICHIGAN...FROM SEUL CHOIX POINT TO ROCK ISLAND
PASSAGE...SOUTHEASTWARD BEYOND 5 NM OFF SHORE TO THE MID-
LINE OF THE LAKE-
456 PM EST MON OCT 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TONIGHT AND TUESDAY

WEST GALE FORCE WINDS TO 35 KNOTS ARE EXPECTED OVER THE OPEN WATERS
OF NORTHERN LAKE MICHIGAN ON TUESDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

JLA

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 4:21 AM ESTWinter Storm WatchMQTHoughton, Keweenaw, Ontonagon24 hr

Nearby

High Wind Warnings in Michigan, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.